I just took one 5mg. methadone about 3 hours ago. My doctor just prescribed it yesterday for pain and I have been afraid to take it. It is making me shakey and I just plain feel weird! I am also coughing, itchy and have hot/cold spells. I have heart palpitations and I am irritated. I have never taken this B4. How long B4 it gets better? It took about 2 hours to hit me. How long do you have to take it B4 all of this goes away? Need advice from someone with experience with this. Thank you!
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
We are surely all familiar with that lie that Trich tells us, "just one hair" "just pull one", "just one more". It's a lie that's hard to disbelieve in the moment, and it's only after we've indulged in the impulse that we realise we fell for it again. I created a similar thread over on Trich World a couple of years ago (the Trich social networking site) and it's still popular! So I thought I'd...